# SDR HALA0700505

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 19,248 hours, 3,681 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 010218022611
- Condition: Malfunctioned
- Location: Apu
- Part time: 251 hours, 48 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU WILL NOT START.  BITE ON APU ECU FAULTS NO LIGHT OFF.  T/S PER FIM 49-11-00 FIG 107.  REPLACED IGNITER PLUG, LEAD AND EXCITER BOX.  APU STARTS NORMAL AND BITE CHECKS NORMAL.  OK FOR SERVICE.
